Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | B | D | E | G | H | I | K | L | M | O | P | R | S | T | W
Number of items: 68.

A

Aspero, David (2005) Bounded forcing axioms and the size of the continuum. In: Logic Colloquium 2000. A. K. Peters, pp. 211-227. ISBN 1568812523

Asperó, D. (2005) The nonexistence of robust codes for subsets of ω. Fundamenta Mathematicae, 186 (3). pp. 215-231. ISSN 0016-2736

B

Baier, Stephan (2005) Addendum to "On the p^\lambda problem. Acta Arithmetica, 117. pp. 181-186. ISSN 0065-1036

Baier, Stephan (2005) Almost-all results on the p^\lambda problem. Acta Mathematica Hungarica, 106. pp. 253-269. ISSN 1588-2632

Baier, Stephan (2005) Mean value estimates for products of shifted and ordinary Dirichlet polynomials. Journal of Algebra, Number Theory and Applications, 5. pp. 269-286.

Baier, Stephan (2005) An extension of the Piatetski-Shapiro prime number theorem. Analysis (Munich), 25. pp. 87-96.

Baier, Stephan and Zhao, L (2005) Large sieve inequality with characters for powerful moduli. International Journal of Number Theory, 1 (2). pp. 265-280. ISSN 1793-0421

Bartoszynski, Tomek, Džamonja, Mirna, Halbeisen, Lorenz, Murtinova, Eva and Plichko, Anatolij (2005) On Bases in Banach spaces. Studia Mathematica, 170 (2). pp. 147-171.

Batstone, Crispian P., Matthews, Adrian J. and Stevens, David P. (2005) Coupled ocean–atmosphere interactions between the Madden–Julian oscillation and synoptic-scale variability over the warm pool. Journal of Climate, 18 (12). pp. 2004-2020. ISSN 0894-8755

Bhattacharya, Siddhartha and Ward, Thomas (2005) Finite entropy characterizes topological rigidity on connected groups. Ergodic Theory and Dynamical Systems, 25 (2). pp. 365-373. ISSN 0143-3857

Bigg, G.R., Dye, S.R. and Wadley, M.R. (2005) Interannual variability in the 1990s in the northern Atlantic and Nordic Seas. Journal of Atmospheric and Ocean Science, 10 (2). pp. 123-143. ISSN 1741-7538

Blyth, M.G. and Pozrikidis, C. (2005) Effect of pulsations on the stability of a gas column. Theoretical and Computational Fluid Dynamics, 19 (1). pp. 23-37. ISSN 0935-4964

Blyth, M.G. and Pozrikidis, C. (2005) A Lobatto interpolation grid over the triangle. IMA Journal of Applied Mathematics, 71 (1). pp. 153-169. ISSN 0272-4960

Blyth, M.G. and Pozrikidis, C. (2005) Stagnation-point flow against a liquid film on a plane wall. Acta Mechanica, 180 (1-4). pp. 203-219. ISSN 0001-5970

Blyth, M.G. and Vanden-Broeck, J-M. (2005) New solutions for capillary waves on curved sheets of fluid. IMA Journal of Applied Mathematics, 70 (4). pp. 588-601. ISSN 0272-4960

Blyth, M.G. and Vanden-Broeck, J.-M. (2005) Magnetic Shaping of a Liquid Metal Column and Deformation of a Bubble in a Vortex Flow. SIAM Journal on Applied Mathematics (SIAP), 66 (1). pp. 174-186. ISSN 0036-1399

Bowles, R.I., Dennis, S.C.R., Purvis, R. and Smith, F.T. (2005) Multi-branching flows from one mother tube to many daughters or to a network. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 363 (1830). pp. 1045-1055. ISSN 1364-503X

D

Džamonja, Mirna (2005) Club guessing and the universal models. Notre Dame Journal for Formal Logic, 46 (3). pp. 283-300.

Džamonja, Mirna and Thompson, Katherine (2005) Universality results for well-founded posets. Sarajevo Journal of Mathematics, 1 (2). pp. 147-160.

E

Einsiedler, Manfred and Ward, Thomas (2005) Entropy geometry and disjointness for zero-dimensional algebraic actions. Journal für die reine und angewandte Mathematik (Crelles Journal), 2005 (584). pp. 195-214. ISSN 0075-4102

Einsiedler, Manfred and Ward, Thomas (2005) Isomorphism rigidity in entropy rank two. Israel Journal of Mathematics, 147 (1). pp. 269-284. ISSN 0021-2172

Evans, David (2005) Trivial stable structures with non-trivial reducts. Journal of the London Mathematical Society, 72 (2). pp. 351-363. ISSN 0024-6107

Everest, G., Stangoe, V. and Ward, T. (2005) Orbit counting with an isometric direction. Contemporary Mathematics, 385. pp. 293-302.

Everest, Graham and Ward, Thomas (2005) An introduction to number theory. Graduate Texts in Mathematics 1st Ed., 232 . Springer-Verlag London Ltd., London. ISBN 978-1-85233-917-3

G

Ghosh, Anish (2005) A Khintchine-type theorem for hyperplanes. Journal of the London Mathematical Society, 72 (02). pp. 293-304. ISSN 0024-6107

Grandison, S, Penfold, R and Vanden-Broeck, J-M (2005) Monte Carlo simulation of an inhomogeneous dielectric continuum model for B-DNA. Physical Chemistry Chemical Physics, 7 (19). pp. 3486-3495. ISSN 1463-9076

Gray, R and Ruškuc, N (2005) Generating Sets of Completely 0-Simple Semigroups. Communications in Algebra, 33 (12). pp. 4657-4678. ISSN 0092-7872

H

Hammerton, PW and Kerschen, E.J (2005) Leading-edge receptivity for bodies with mean aerodynamic loading. Journal of Fluid Mechanics, 535. pp. 1-32. ISSN 0022-1120

Hammond, D.W., Quero, M., Ivey, P., Miller, D., Purvis, R., McGregor, O. and Tan, J. (2005) Analysis and experimental aspects of the impact of supercooled water droplets into thin water films. In: Paper AIAA-2005-0077 of 43nd Aerospace sciences meeting and exhibit conference Jan 2005, 2005-01-01.

Holeton, Claire L., Nédélec, Florence, Sanders, Richard, Brown, Louise, Moore, C. Mark, Stevens, David P., Heywood, Karen J., Statham, Peter J. and Lucas, Cathy H. (2005) Physiological state of phytoplankton communities in the Southwest Atlantic sector of the Southern Ocean, as measured by fast repetition rate fluorometry. Polar Biology, 29 (1). pp. 44-52. ISSN 0722-4060

Howison, S. D., Ockendon, J. R., Oliver, J. M., Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics, 542. pp. 1-23. ISSN 0022-1120

Hui, K. S., Chao, C. Y. H. and Kot, S. C. (2005) Removal of mixed heavy metal ions in wastewater by zeolite 4A and residual products from recycled coal fly ash. Journal of Hazardous Materials, 127 (1-3). pp. 89-101. ISSN 0304-3894

I

Iafrati, Alessandro and Korobkin, Alexander A. (2005) Starting flow generated by the impulsive start of a floating wedge. Journal of Engineering Mathematics, 51 (2). pp. 99-126. ISSN 0022-0833

K

Kaplani, Eleni, Guest, Richard M. and Fairhurst, Michael C. (2005) Feature-based assessment of visuospatial neglect severity in a computer-based line cancellation task. In: Proceedings of IGS 2005 International Conference. UNSPECIFIED, ITA, pp. 232-236.

Kaplanis, Socrates and Kaplani, Eleni (2005) The effect of statistical fluctuations of solar radiation on PV-system sizing. In: Proceedings of IASTED International Conference on European Power and Energy Systems (EuroPES 2005). UNSPECIFIED, ESP, pp. 86-91.

Kirby, J (2005) Corrigendum to “A Schanuel Condition for Weierstrass Equations”. Journal of Symbolic Logic, 70 (3). p. 1023. ISSN 0022-4812

Kirby, J (2005) A Schanuel condition for Weierstrass equations. Journal of Symbolic Logic, 70 (2). pp. 631-638. ISSN 0022-4812

Korobkin, A. A. and Iafrati, A (2005) Hydrodynamic loads during initial stage of floating body impact. Journal of Fluids and Structures, 21 (4). pp. 413-427.

Korobkin, A.A. (2005) Three-dimensional nonlinear theory of water impact. In: Proc. 18th Intern. Congress of Mechanical Engineering, 2005-01-01.

Korobkin, A.A., Gazzola, T., Malenica, S. and Scolan, Y.-M. (2005) Three-dimensional Wagner problem using variational. In: Proc. 20th Intern. Workshop on Water Waves and Floating Bodies, 2005-01-01.

Korobkin, A.A. and Iafrati, A. (2005) Self-similar solutions for porous/perforated wedge entry problem. In: Proc. 20th Intern. Workshop on Water Waves and Floating Bodies, 2005-01-01.

Korobkin, A.A. and Malenica, S. (2005) Modified Logvinovich model for hydrodynamic loads on asymmetric contours entering water. In: Proc. 20th Intern. Workshop on Water Waves and Floating Bodies, 2005-01-01.

L

Lyle, S and Mathas, A (2005) Row and Column Removal Theorems for Homomorphisms of Specht Modules and Weyl Modules. Journal of Algebraic Combinatorics, 22 (2). pp. 151-179. ISSN 0925-9899

M

Maynard, Philip and Siemons, Johannes (2005) Efficient reconstruction of partitions. Discrete Mathematics, 293 (1-3). pp. 205-211. ISSN 1872-681X

O

Oliver, KIC, Watson, AJ and Stevens, DP (2005) Can limited ocean mixing buffer rapid climate change? Tellus A, 57 (4). pp. 676-690. ISSN 0280-6495

P

Parau, E. I., Vanden-Broeck, J.-M. and Cooker, M.J. (2005) Nonlinear three-dimensional gravity–capillary solitary waves. Journal of Fluid Mechanics, 536. pp. 99-105. ISSN 0022-1120

Partridge, L., Wong, D.C.Y., Simmons, M.J.H., Pǎrǎu, E.I. and Decent, S.P. (2005) Experimental and Theoretical Description of the Break-up of Curved Liquid Jets in the Prilling Process. Chemical Engineering Research and Design, 83 (11). pp. 1267-1275. ISSN 1744-3563

Penfold, Robert, Jonsson, Bo and Robins, Margaret (2005) A simple analysis of thermodynamic properties for classical plasmas:II. Validation. Journal of Statistical Mechanics: Theory and Experiment. ISSN 1742-5468

Penfold, Robert, Nordholm, Sture and Nichols, Nancy (2005) A simple analysis of thermodynamic properties for classical plasmas: I. Theory. Journal of Statistical Mechanics: Theory and Experiment. ISSN 1742-5468

Pretzel, Oliver and Siemons, Johannes (2005) Reconstruction of partitions. Electronic Journal of Combinatorics, 11 (2 N). pp. 1-6. ISSN 1077-8926

Price, M, Heywood, KJ, Stevens, DP, King, B. and Naveira Garabato, AC (2005) The causes of full ocean depth interannual variability in Drake Passage. CLIVAR Exchanges, 10 (4). pp. 27-29.

Părău, E., Vanden-Broeck, J.-M. and Cooker, M. J. (2005) Three-dimensional gravity-capillary solitary waves in water of finite depth and related problems. Physics of Fluids, 17 (12). 122101(9 p.).

Pǎrǎu, E., Vanden-Broeck, J.-M. and Cooker, M.J. (2005) Computations of three-dimensional gravity-capillary solitary waves in finite depth. In: Proc. of 20th Int. Work. on Water Waves and Floating Bodies, 2005-05-29 - 2005-06-01.

R

Richardson, Glen, Wadley, Martin R., Heywood, Karen J., Stevens, David P. and Banks, Helene T. (2005) Short-term climate response to a freshwater pulse in the Southern Ocean. Geophysical Research Letters, 32 (3). L03702. ISSN 0094-8276

Roberts, C. (2005) The Coupled Motion of Containers and their Sloshing Liquid Loads. Master of Mathematics Dissertation, UEA.

Ryan, Jennifer, Shu, Chi-Wang and Atkins, Harold (2005) Extension of a post-processing technique for the discontinuous Galerkin method for hyperbolic equations with applications to an aerocoustic problem. SIAM Journal on Scientific Computing, 26 (3). pp. 821-843. ISSN 1095-7197

S

Siemons, I. J. and Mnukhin, V. B. (2005) Saturated simplicial complexes. Journal of Combinatorial Theory, Series A, 109 (1). pp. 149-179. ISSN 0097-3165

Siemons, Johannes and Maynard, Philip (2005) On the reconstruction index of permutation groups: general bounds. Aequationes Mathematicae, 70 (3). pp. 225-239. ISSN 0001-9054

Smith, F.T., Ovenden, N.C. and Purvis, R. (2005) Industrial and Biomedical Applications, "One hundred years of boundary layer research". In: Proceedings of IUTAM Symposium, 2005-01-01.

Smith, F.T. and Purvis, R. (2005) Air effects on droplet impact. In: Paper AIAA-2005-5184 of 4th AIAA Theoretical Fluid Mechanics Meeting, 2005-06-06 - 2005-06-09.

Smith, F.T. and Purvis, R. (2005) Droplet impact on water layers: post-impact analysis and computations. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 363 (1830). pp. 1209-1221. ISSN 1364-503X

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

Sturova, I. V. and Korobkin, A. A. (2005) Two-dimensional problem of periodic loading of an elastic plate floating on the surface of an infinitely deep fluid. Journal of Applied Mechanics and Technical Physics, 46 (3). pp. 355-364. ISSN 0021-8944

T

Thorpe, Sally E., Stevens, David P. and Heywood, Karen J. (2005) Comparison of two time-variant forced eddy-permitting global ocean circulation models with hydrography of the Scotia Sea. Ocean Modelling, 9 (2). pp. 105-132.

W

Ward, T. (2005) Ergodentheorie: von Planetenbahnen zur Zahlentheorie. Max-Planck Institute für Mathematik Jahrbuch.

Ward, Thomas (2005) Group automorphisms with few and with many periodic points. Proceedings of the American Mathematical Society, 133 (01). pp. 91-96.

Whittaker, RJ and Lister, JR (2005) A note on circulation in differentially heated rotating stratified fluid and other elliptic problems. Dynamics of Atmospheres and Oceans, 40 (4). pp. 283-294.

Wilson, Eddie and Whittaker, Robert J. (2005) Real-Time Traffic Monitoring using Mobile Phone Data. 49th European Study Group with industry, University of Oxford.

This list was generated on Tue Oct 26 16:39:28 2021 BST.